# SDR UALA2012101005764

- Difficulty date: October 9, 2012
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 47,754 hours, 5,784 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FAIL LIGHT, WHEN RESET APU SHUTDOWN NO APU GEN RESET.  FOUND MAINTENANCE MESSAGE 24-31513, APU GENERATOR EXCITER FIELD OPEN CIRCUIT.
